# SDR DALA2023102308703

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 56,951 hours, 40,490 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED AND CRACKED HOLES ON FUSELAGE SKIN AT STA Y=1178 PROJECTION OF SPAR 14L IN REF NRC 00086. SUMMARY OF NRC 00123: DAMAGE IN HOLES ON FUSELAGE SKIN AT STA Y=1178 PROJECTION OF SPAR 14L WAS REPAIRED PER B717-200 SRM 53-03- 01-2R REPAIR I. PAR. 6 J. FIG. 211. (LP #0026494)
